Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
146 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Headache due to skin allergy

Premium Questions

Dr.           Kakkar S. MD

foreign substance there is an allergy that happens ...first it becomes red and itchy..and if it is around ... and homeopath ...former said that it might b due to deficiency of vitamins and later said that... View answer

Answered by : Dr. Kakkar S. ( Dermatologist)
Dr. Praveen Rodrigues MD

Good morning doctor I have allergy on my index finger and thumb . I had visited doctor , he told me that it is due to allergy and corn buillt up. Quadradrum was presecribed to me but no effective... View answer

Answered by : Dr. Praveen Rodrigues ( Dermatologist)
Dr. Diptanshu Das MD

My daughter is developing some kind of allergy on her skin for the last few weeks. We stay ... complications due to the local Weather. Whereas she has no complaint at all when she visits XXXXXXX coastal part ... View answer

Answered by : Dr. Diptanshu Das ( Pediatrician)
Dr. Kakkar S. MD

Hi doctor my brother got some skin allergy in many parts of the body. First it came on the chest later spread to many places mainly on legs. Dermatologist here told that it might be due to a contact ... View answer

Answered by : Dr. Kakkar S. ( Dermatologist)
Dr.  Dinah Levillard MD

Hi Doctor, I'm suffering from severe skin allergy and am confused on what to do. Background ... my case. The medicines reacted and I got many marks on the face due to it. Now my condition is that I ... View answer

Answered by : Dr. Dinah Levillard ( Dermatologist)

Public Forum Discussions

Dr. JAY VERMA MD

; headache from staying or moving outdoor during daytime(sun). eye allergy itching and redness, watery. I am ...I am 43 yrs old, ht 5ft 7 inch, weight 56 kg. Iam prone to different type of allergy... View answer

Answered by : Dr. JAY VERMA ( Homeopath)
Dr. Parin N. Parmar MD

hi, am Swapna. for the past five months I am having skin allergy on my body, mainly on legs ,hands ... travelled in train..doctors say may be due to train bugs.it appears sa small red bumps, sometimes... View answer

Answered by : Dr. Parin N. Parmar ( Allergist and Immunologist)
Dr. Suman Kumar MD

I am Ayush, I am 21 yrs of age. From a long time I am having an ailment of skin allergy where ... forgetful and the headache goes away and comes back regularly. I have consulted a doctor who said it is... View answer

Answered by : Dr. Suman Kumar ( Allergist and Immunologist)
Dr. Parin N. Parmar MD

Dear Sir,Iam facing regularly skin elargy due to food whreas Doctor suggested Alina Medicine Dr Reddy s brand. Iam suffering from this problem past 5years . in this regard i approached so many Doctors ... View answer

Answered by : Dr. Parin N. Parmar ( Allergist and Immunologist)
Dr.   Abubakar Siddiqh MD

i had little stomach upset and took one tab of satrogyl-300 after my dinner yesterday night. After around 1 hr i has severe skin allegy and suffocation. i had vomiting also. but then i took one dekadon injection and now im... View answer

Answered by : Dr. Abubakar Siddiqh ( ENT Specialist)

Mobile Questions and Answers

Dr. Heera Lal Poonia MD

Dear Santosh I , welcome to hcm . You need to take antihistamines (cetrizine) tablet. Can try steroids ointment if it is in small area. Visit a doctor for examination. Hit a thanks. Regards

Dr. Diptanshu Das MD

I would not suggest using that. I would suggest use of calamine lotion. Requirement of steroid ointment cannot be commented upon without seeing

Dr. Sudhir Kumar MD

Hi, take cetrizine,contact dermatologist.